# SDR IPXA10160674

- Difficulty date: June 4, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR,  SKIN DENTED.  ACCOMPLISHED REPAIR IAW STA-SA EA300-5330-01-A2477 IR AND EO A300-5330-38319-A.
